# SDR ARWA20030806

- Difficulty date: August 21, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45688
- Aircraft time: 75,643 hours, 27,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION THE FOLLOWING WAS FOUND; AFT ENTRANCE DOOR JAMB AFT BOTTOM CORNER WITH CRACKS OF 0.625 & 0.437 INCH.  REPAIRED THE AFT ENTRANCE DOOR JAMB AFT BOTTOM CORNER IAW SRM 53-2-0 FIG 18, SHEETS 1, 5, 6, 7 & 8, TEMPORARY REVISION 53-134 & TEMPORARY REVISION 53-158, DATED 01/23/02 & 12/20/02 RESPECTIVELY EA 1020, DATED 08/21/03.
